# SDR IPXA2024030509956

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,134 hours, 18,479 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI LEV 1 CABIN DOOR FWD R. AFTER BLOCK RECHECKED ARMING LEVER WAS STILL FULLY SEATED AND ARMED.  FOUND CORROSION ON RH ENTRY DOOR GIRT BAR SWITCH S1- 586 AND ITS CONNECTOR PLUG P1-1877. CLEANED SWITCH AND PLUG PER SWPM 20-31. RH ENTRY DOOR WARNING SYSTEM OPS CHECKS GOOD PER AMM 52-70-00.
